# SDR ASAA2013052295224

- Difficulty date: May 22, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Part number: 65C2630936
- Condition: Chafed
- Location: Nr 6 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP FAIRING IF OT LANDING CHAFED.  ACFT GROUNDED.  REMOVED AND INSTALLED NEW STIFFENER AND DOUBLER IAW SRM 51-40-02-0G 0.
